# SDR RAIA00202061

- Difficulty date: February 15, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 148,232 hours, 15,488 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STL- BAGGAGE DOOR UNSAFE LIGHT CAME ON DURING TAKEOFF ROLL.  MAINTENANCE CLEANED AND LUBED DOOR LATCH MECHANISM, OPS CHECK OK.
